# SDR DALA2022081105470

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON MID FITTING ON GIRT BAR OF DOOR R1 AT PAXCABIN. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00072: MID FITTING ON GIRT BAR OF DOOR R1 AT PAX CABIN WAS REPLACED PER B757-200 AMM 25-66-10. (2359122)
